Alpine Atlantic Skicross

Alpine Atlantic Skicross
September 11, 2017 admin
When:
February 18, 2018 all-day
2018-02-18T00:00:00-04:00
2018-02-19T00:00:00-04:00

ATLANTIC CUP SERIES
J English Cup (U12 Giant Slalom)
Founders Cup (U12 Slalom)
Cranberry Cup (U12 Ski Cross)
U10, U8 Giant Slalom & Ski Cross

SUNDAY SCHEDULE (Tentative – to be confirmed at Coaches Meeting)

SUNDAY (SX)
9:00Lifts open / warm-ups
9:30Inspection
10:00Training (~1.5 hrs)
10:30
11:00
11:30Lunch (1 hr)
12:00
12:30Heats (2.5 hrs)
1:00
1:30
2:00
2:30
3:00Finals (.5 hrs)
3:30Tear-down
4:00Awards